MAUDE Adverse Event Report: STERIS CORPORATION; CMAX X-RAY SURGICAL TABLE

STERIS CORPORATION; CMAX X-RAY SURGICAL TABLE
Model Number CMAX X-RAY IMAGING TABLE
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found that the override system and the main board required replacement.To resolve the issue, the technician replaced the override system and main board, tested the unit, confirmed it to be operating according to specification, and returned to service.A 3-year complaint review has considered the reported event to be isolated.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a patient procedure, their cmax x-ray surgical table did not respond to hand controls commands.The procedure was completed successfully on the same table.No report of injury or procedure delay.

Brand Name
NA
Common Device Name
CMAX X-RAY SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key25050264
Report Number1043572-2026-00043
Device Sequence Number10457583
Product Code GDC
UDI-Device Identifier00724995216825
UDI-Public(01)00724995216825(11)231121
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCMAX X-RAY IMAGING TABLE
Device Catalogue NumberST0161000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown